# SDR AU000268

- Difficulty date: March 31, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 534
- Condition: Deflated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR TYRE FLAT.
